# SDR MV52004F00001

- Difficulty date: September 21, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N690HM
- Make and model: Gulstm 690A
- Aircraft serial: 11159
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Fod
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, PILOT EXPERIENCED SEVERE AILERON BINDING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER INSPECTION OF THE COMPLETE AILERON SYSTEM, IT IS SUSPECTED THAT FOD HAD COME IN CONTACT BETWEEN THE AFT AILERON PULLEY AND CABLE ASSEMBLY.  THE AILERON BALANCE CABLE, AFT PULLEY, FORWARD AND AFT AILERON CABLE ASSEMBLIES WERE REPLACED.  THE CABLES WERE RIGGED AND TRAVELS CHECKED IAW MM.  THE ENTIRE AC BELLY WAS INSPECTED AND CLEANED FOR ANY FOD.  THE AIRCRAFT WAS TEST FLOWN WITH ALL FLIGHT CONTROL OPERATIONS NORMAL.  (GL11200414316)
